DocumentCode :
1478978
Title :
An improved upper bound of the rate of Euclidean superimposed codes
Author :
Füredi, Zoltán ; Ruszinkó, Miklós
Author_Institution :
Dept. of Math., Illinois Univ., Urbana, IL, USA
Volume :
45
Issue :
2
fYear :
1999
fDate :
3/1/1999 12:00:00 AM
Firstpage :
799
Lastpage :
802
Abstract :
A family of n-dimensional unit norm vectors is an Euclidean superimposed code if the sums of any two distinct at most m-tuples of vectors are separated by a certain minimum Euclidean distance d. Ericson and Gyorfi (1988) proved that the rate of such a code is between (log m)/4m and (log m)/m for m large enough. In this paper-improving the above long-standing best upper bound for the rate-it is shown that the rate is always at most (log m)/2m, i.e., the size of a possible superimposed code is at most the root of the size given by Ericson et al. We also generalize these codes to other normed vector spaces
Keywords :
binary codes; Euclidean superimposed codes; binary superimposed codes; code rate; improved upper bound; minimum Euclidean distance; normed vector spaces; unit norm vectors; Conferences; Filtering; Holographic optical components; Holography; Information theory; Low pass filters; Modulation coding; Optical recording; Optimized production technology; Upper bound;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/18.749032
Filename :
749032
Link To Document :
بازگشت